# SDR CALA2015010600012

- Difficulty date: January 3, 2015
- Submitted: January 6, 2015
- Operation: Air carrier
- Aircraft: N76021
- Make and model: Boeing 777224
- Aircraft serial: 39776
- Aircraft time: 23,228 hours, 2,071 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Control Unit
- Part number: 75860004
- Part serial: 0955
- Condition: Malfunctioned
- Location: Nlg Steering
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

MAIN GEAR STEERING EICAS WARNING MSG ON TAKEOFF ROLL AT ABOUT 20 - 30K.  DID NOT ENGAGE TOGA ABORTED TAKEOFF.  R & R MAIN GEAR STEERING CONTROL UNIT IAW AMM 32-53-02-420-801.  OPERATIONS CHECKED GOOD.
